MAUDE Adverse Event Report: US ENDOSCOPY ADVANCE; ADVANCE CAPSULE DELIVERY DEVICE

US ENDOSCOPY ADVANCE; ADVANCE CAPSULE DELIVERY DEVICE
Model Number 00711144
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Following the reported event, user facility personnel discarded the device subject of the reported event and were unable to provide the lot number for the device.Without the return of the device a root cause cannot be determined.Steris performed in-service training with user facility personnel on the proper use and operation for the advance capsule delivery device.No additional issues have been reported.Udi related data clarification - the lot/serial number is unknown, therefore, the applicable production identifiers were not included in the mdr.
 
Event or Problem Description
The user facility reported that during a patient procedure their advance capsule delivery device would not deploy the pill camera.User facility personnel stated that the patient received a scratch in their esophagus and the procedure was subsequently aborted.No additional medical treatment was administered.

Brand Name
ADVANCE
Common Device Name
ADVANCE CAPSULE DELIVERY DEVICE
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor OH
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4404130648
MDR Report Key20691467
Report Number1528319-2024-00102
Device Sequence Number8529252
Product Code NEZ
UDI-Device Identifier00724995183608
UDI-Public(01)00724995183608
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00711144
Device Catalogue Number00711144
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2024
Initial Report FDA Received Date11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown